# SDR FDEA202009222291

- Difficulty date: September 22, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275352200
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR, FR 67 Y1456-Y1959, CROSSBEAM WITH CRACK APPROXIMATELY 0.75 INCH IN LENGTH.  REPAIRED MDCC FLOOR, FR 67, Y1456-Y1959 CRACKED CROSSBEAM, PER A300-600F SRM 51-40-21 & SRM 53-10-15 FIG 211.  THE REPAIR CATEGORY "A" MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
